MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Schweizerische medizinische Wochenschrift · 1987

[Allopurinol-induced kidney failure with hepatitis and squamous dermatitis in pre-existing kidney insufficiency].

Pewsner D, Bachmann C, Müller U

Клинический случайСтатьяПеревод в очереди

Аннотация

We report on a female patient with analgetic nephropathy in whom allopurinol therapy was started because of asymptomatic hyperuricemia and who 2 months later developed a syndrome characterized by icteric hepatitis, exfoliative dermatitis and progressive renal failure. After discontinuation of allopurinol and temporary peritoneal dialysis the patient recovered from the initially threatening condition. Analysis of case reports from the literature indicates that this syndrome is due to the allopurinol metabolite oxypurinol and is most frequently observed in patients with renal failure on concomitant treatment with diuretics.

Для цитирования: Pewsner D, Bachmann C, Müller U. [Allopurinol-induced kidney failure with hepatitis and squamous dermatitis in pre-existing kidney insufficiency].. Schweizerische medizinische Wochenschrift. 1987.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.